A1 Journal article (refereed)
A posteriori error estimates for Webster's equation in wave propagation (2015)


Lukkari, T., & Malinen, J. (2015). A posteriori error estimates for Webster's equation in wave propagation. Journal of Mathematical Analysis and Applications, 427(2), 941–961. https://doi.org/10.1016/j.jmaa.2015.02.074


JYU authors or editors


Publication details

All authors or editors: Lukkari, Teemu; Malinen, Jarmo

Journal or series: Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

eISSN: 1096-0813

Publication year: 2015

Volume: 427

Issue number: 2

Pages range: 941–961

Publisher: Academic Press

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1016/j.jmaa.2015.02.074

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/46778


Free keywords: A posteriori error analysis; Tubular domain; Wave propagation; Webster's model


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2015

JUFO rating: 1


Last updated on 2021-09-08 at 11:11